Alert archive / Wyoming / Red Flag Warnings in 2020

Red Flag Warning 20, NWS Cheyenne, WY

August 8, 2020

NWS Cheyenne, WY issued this red flag warning at Aug 8, 2020, 2:36 PM MDT. It took effect at Aug 9, 2020, 9:00 AM MDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 8, 2020, 2:36 PM MDT (20:36 UTC)
In effect from
Aug 9, 2020, 9:00 AM MDT
Expired
Aug 9, 2020, 8:00 PM MDT
In force
11 hr
Issued by
NWS Cheyenne, WY

The text

As transmitted.

782 
WWUS85 KCYS 082036
RFWCYS

URGENT - FIRE WEATHER MESSAGE
National Weather Service Cheyenne WY
236 PM MDT Sat Aug 8 2020

...CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON AND SUNDAY FOR
AREAS WEST OF LARAMIE RANGE...

WYZ303-304-091100-
/O.UPG.KCYS.FW.A.0015.200809T1500Z-200810T0200Z/
/O.NEW.KCYS.FW.W.0020.200809T1500Z-200810T0200Z/
/O.CON.KCYS.FW.W.0019.000000T0000Z-200809T0200Z/
Central and Northern Carbon/Ferris-Seminoe-Shirley Mountains-
Southwest Carbon County-
236 PM MDT Sat Aug 8 2020

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 303 AND
304...
...RED FLAG WARNING IN EFFECT FROM 9 AM TO 8 PM MDT SUNDAY FOR LOW
HUMIDITY AND GUSTY WINDS...

The National Weather Service in Cheyenne has issued a Red Flag
Warning, which is in effect from 9 AM to 8 PM MDT Sunday. The
Fire Weather Watch is no longer in effect. 

The National Weather Service in Cheyenne has issued a Red Flag 
Warning, which is in effect from noon today to 8 PM MDT this 
evening. A Red Flag Warning is also in effect from Sunday morning
through Sunday evening.

* AFFECTED AREA...Fire weather zone 303.Fire weather zone 304.

* WIND...West southwest 15 to 20 mph sustained with gusts to 28 
  mph. Similar winds Sunday gusting to 30 mph.

* HUMIDITY...8 to 10 percent both this afternoon and Sunday.

* HAINES...5 today and 6 Sunday.

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

WYZ305>308-091100-
/O.UPG.KCYS.FW.A.0015.200809T1500Z-200810T0200Z/
/O.NEW.KCYS.FW.W.0020.200809T1500Z-200810T0200Z/
Sierra Madre Range/Medicine Bow NF-Upper North Platte River Basin-
Snowy Range/Medicine Bow NF-Laramie Valley/Shirley Basin-
236 PM MDT Sat Aug 8 2020

...RED FLAG WARNING IN EFFECT FROM 9 AM TO 8 PM MDT SUNDAY FOR LOW
HUMIDITY AND GUSTY WINDS...

The National Weather Service in Cheyenne has issued a Red Flag
Warning, which is in effect from 9 AM to 8 PM MDT Sunday. The
Fire Weather Watch is no longer in effect. 


* AFFECTED AREA...Fire weather zone 305.Fire weather zone 
  306.Fire weather zone 307.Fire weather zone 308. 

* WIND...West southwest winds 15 to 20 mph sustained with gusts
  to 30 mph. 

* HUMIDITY...8 to 10 percent.

* HAINES...6

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
4 follow-up statements
728 
WWUS85 KCYS 090158
RFWCYS

URGENT - FIRE WEATHER MESSAGE
National Weather Service Cheyenne WY
758 PM MDT Sat Aug 8 2020

...CRITICAL FIRE WEATHER CONDITIONS SUNDAY WEST OF THE LARAMIE RANGE...

WYZ303-304-091000-
/O.EXP.KCYS.FW.W.0019.000000T0000Z-200809T0200Z/
/O.CON.KCYS.FW.W.0020.200809T1500Z-200810T0200Z/
Central and Northern Carbon/Ferris-Seminoe-Shirley Mountains-
Southwest Carbon County-
758 PM MDT Sat Aug 8 2020

...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 8 PM MDT
SUNDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 
303 AND 304...
...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR 
GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 303 AND 304...

The National Weather Service in Cheyenne has issued a Red Flag
Warning, which is in effect from Sunday morning through Sunday 
evening.

* AFFECTED AREA...Fire weather zones 303 and 304.

* WIND...West to southwest 15 to 20 mph sustained with gusts to 30
  mph.

* HUMIDITY...8 to 12 percent Sunday afternoon.

* HAINES...6.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of 
gusty winds...low relative humidity...and warm temperatures can 
contribute to extreme fire behavior.

&&

$$

WYZ305>308-091000-
/O.CON.KCYS.FW.W.0020.200809T1500Z-200810T0200Z/
Sierra Madre Range/Medicine Bow NF-Upper North Platte River Basin-
Snowy Range/Medicine Bow NF-Laramie Valley/Shirley Basin-
758 PM MDT Sat Aug 8 2020

...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 8 PM MDT SUNDAY
FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 305, 306,
307, AND 308...

* AFFECTED AREA...Fire weather zones 305, 306, 307 and 308.

* WIND...West to southwest 15 to 20 mph sustained with gusts to 30
  mph.

* HUMIDITY...8 to 12 percent Sunday afternoon.

* HAINES...6.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of 
gusty winds...low relative humidity...and warm temperatures can 
contribute to extreme fire behavior.

&&

$$
809 
WWUS85 KCYS 090733
RFWCYS

URGENT - FIRE WEATHER MESSAGE
National Weather Service Cheyenne WY
133 AM MDT Sun Aug 9 2020

...CRITICAL FIRE WEATHER CONDITIONS TODAY AND MONDAY ALONG AND
WEST OF THE LARAMIE RANGE...

WYZ302-309-100000-
/O.EXA.KCYS.FW.W.0020.200809T1500Z-200810T0200Z/
North Laramie Range/Medicine Bow NF-
South Laramie Range/Medicine Bow NF-
133 AM MDT Sun Aug 9 2020

...RED FLAG WARNING IN EFFECT FROM 9 AM THIS MORNING TO 8 PM MDT
THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER 
ZONES 302 AND 309...

The National Weather Service in Cheyenne has issued a Red Flag
Warning, which is in effect from 9 AM this morning to 8 PM MDT
this evening. 

* AFFECTED AREA...Fire weather zones 302 and 309.

* WIND...West to southwest 15 to 20 mph sustained with gusts to
  30 mph. 

* HUMIDITY...8 to 12 percent this afternoon.

* HAINES...6.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of
gusty winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

WYZ303>308-100000-
/O.NEW.KCYS.FW.A.0016.200810T1600Z-200811T0200Z/
/O.CON.KCYS.FW.W.0020.200809T1500Z-200810T0200Z/
Central and Northern Carbon/Ferris-Seminoe-Shirley Mountains-
Southwest Carbon County-Sierra Madre Range/Medicine Bow NF-
Upper North Platte River Basin-Snowy Range/Medicine Bow NF-
Laramie Valley/Shirley Basin-
133 AM MDT Sun Aug 9 2020

...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO
8 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE 
WEATHER ZONES 303, 304, 305, 306, 307, AND 308... 

...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH 
MONDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER 
ZONES 303, 304, 305, 306, 307, AND 308...

The National Weather Service in Cheyenne has issued a Fire
Weather Watch, which is in effect from Monday morning through
Monday evening. 

* AFFECTED AREA...Fire weather zones 303 through 308.

* WIND...West to southwest 15 to 20 mph sustained with gusts to
  30 mph. Similar winds expected Monday.

* HUMIDITY...8 to 12 percent this afternoon with similar humidity
  expected Monday.

* HAINES...6.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of
gusty winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
may develop. Listen for later forecasts and possible Red Flag
Warnings.

&&

$$
254 
WWUS85 KCYS 092032
RFWCYS

URGENT - FIRE WEATHER MESSAGE
National Weather Service Cheyenne WY
232 PM MDT Sun Aug 9 2020

...CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON AND MONDAY 
ALONG AND WEST OF THE LARAMIE RANGE...

WYZ303>308-101100-
/O.UPG.KCYS.FW.A.0016.200810T1600Z-200811T0200Z/
/O.NEW.KCYS.FW.W.0021.200810T1500Z-200811T0200Z/
/O.CON.KCYS.FW.W.0020.000000T0000Z-200810T0200Z/
Central and Northern Carbon/Ferris-Seminoe-Shirley Mountains-
Southwest Carbon County-Sierra Madre Range/Medicine Bow NF-
Upper North Platte River Basin-Snowy Range/Medicine Bow NF-
Laramie Valley/Shirley Basin-
232 PM MDT Sun Aug 9 2020

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR LOW HUMIDITY AND GUSTY WINDS FOR FIRE WEATHER ZONES 303, 304,
305, 306, 307, AND 308... 
...RED FLAG WARNING IN EFFECT FROM 9 AM
TO 8 PM MDT MONDAY FOR LOW HUMIDITY AND GUSTY WINDS FOR FIRE 
WEATHER ZONES 303, 304, 305, 306, 307, AND 308...

The National Weather Service in Cheyenne has issued a Red Flag
Warning, which is in effect from 9 AM to 8 PM MDT Monday. The
Fire Weather Watch is no longer in effect. 

* AFFECTED AREA...Fire weather zones 303 through 308.

* WIND...West to southwest 15 to 20 mph sustained with gusts to 
  30 mph. Similar winds expected Monday.

* HUMIDITY...8 to 12 percent this afternoon with similar 
  humidity expected Monday. 

* HAINES...6.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of
gusty winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&


$$

WYZ310-100200-
/O.EXA.KCYS.FW.W.0020.000000T0000Z-200810T0200Z/
Platte/Goshen/Central and Eastern Laramie-
232 PM MDT Sun Aug 9 2020

...RED FLAG WARNING IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR LOW
HUMIDITY AND GUSTY WINDS FOR FIRE WEATHER ZONE 310...

The National Weather Service in Cheyenne has issued a Red Flag
Warning, which is in effect until 8 PM MDT this evening. 

* AFFECTED AREA...Fire weather zone 310.

* WIND...West to southwest 15 to 20 mph sustained with gusts to 
  30 mph.

* HUMIDITY...8 to 12 percent this afternoon.

* HAINES...6.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of
gusty winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

WYZ302-309-100200-
/O.CON.KCYS.FW.W.0020.000000T0000Z-200810T0200Z/
North Laramie Range/Medicine Bow NF-
South Laramie Range/Medicine Bow NF-
232 PM MDT Sun Aug 9 2020

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR LOW HUMIDITY AND GUSTY WINDS FOR FIRE WEATHER ZONES 302 AND 
309...

* AFFECTED AREA...Fire weather zones 302 and 309.

* WIND...West to southwest 15 to 20 mph sustained with gusts to 
  30 mph.

* HUMIDITY...8 to 12 percent this afternoon.

* HAINES...6.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of
gusty winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
525 
WWUS85 KCYS 100145
RFWCYS

URGENT - FIRE WEATHER MESSAGE
National Weather Service Cheyenne WY
745 PM MDT Sun Aug 9 2020

...CRITICAL FIRE WEATHER CONDITIONS MONDAY WEST OF THE LARAMIE RANGE...

WYZ303>308-101100-
/O.EXP.KCYS.FW.W.0020.000000T0000Z-200810T0200Z/
/O.CON.KCYS.FW.W.0021.200810T1500Z-200811T0200Z/
Central and Northern Carbon/Ferris-Seminoe-Shirley Mountains-
Southwest Carbon County-Sierra Madre Range/Medicine Bow NF-
Upper North Platte River Basin-Snowy Range/Medicine Bow NF-
Laramie Valley/Shirley Basin-
745 PM MDT Sun Aug 9 2020

...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR 
LOW HUMIDITY AND GUSTY WINDS FOR FIRE WEATHER ZONES 303, 304, 
305, 306, 307, AND 308...
...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 8 PM MDT
MONDAY FOR LOW HUMIDITY AND GUSTY WINDS FOR FIRE WEATHER ZONES 
303, 304, 305, 306, 307, AND 308...

* AFFECTED AREA...Fire weather zones 303 through 308.

* WIND...West to southwest 15 to 20 mph sustained with gusts to 30
  mph Monday.

* HUMIDITY...8 to 12 percent Monday afternoon.

* HAINES...6.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of
gusty winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

WYZ302-309-310-100245-
/O.EXP.KCYS.FW.W.0020.000000T0000Z-200810T0200Z/
North Laramie Range/Medicine Bow NF-
South Laramie Range/Medicine Bow NF-
Platte/Goshen/Central and Eastern Laramie-
745 PM MDT Sun Aug 9 2020

...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR LOW 
HUMIDITY AND GUSTY WINDS FOR FIRE WEATHER ZONES 302, 309, AND 
310...

West to northwest winds 10 to 15 mph with gusts to 20 mph will 
shift to the east and northeast with the passage of a front this 
evening. Humidities will increase above 15 percent as well.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this red flag warning went out at Aug 8, 11:41 AM MDT, 2 hours 55 minutes earlier.

Area forecast discussion, Aug 8, 11:41 AM MDT, 2 hours 55 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
1141 AM MDT Sat Aug 8 2020

.UPDATE...
Issued at 548 AM MDT Sat Aug 8 2020

See updated 12Z aviation discussion below.

&&

.SHORT TERM...(Today and tonight)
Issued at 300 AM MDT Sat Aug 8 2020

Forecast concerns deal with severe thunderstorm potential east and
fire weather conditions west today.

Currently...Frontal boundary laying over the CWA this
morning...from central South Dakota to near Scottsbluff to just
south of Rawlins and then into southern Utah. Poor humidity
recoveries once again in Carbon County with 2AM RH at Rawlins 14
percent and the Cow Creek RAWS site in southwest Carbon County at
10 percent. Across the Panhandle...seeing Tds in the low to mid
50s with a 60 Td at Sidney at 2 AM.

Was forced to issue a RFW today for Carbon County as GFS soundings
showing 25kts mixing down to the surface at 18Z from 500mbs. Have
a pretty active fire in northern Carbon County this morning
(Bradley Fire). Afternoon humidities out there in the single
digits and with these stronger winds mixing down...decided it
prudent to have a Red Flag Warning out for FWZ 303 and 304.

Turning to severe storms...HRRR and Hires NMM showing storms
developing over the Laramie Range this afternoon and moving
through the Panhandle by 01Z or so. NAM MUCAPE around 2500 J/KG
this afternoon at 21Z as front shifts east and southeast. Do think
we will see a few severe storms this afternoon as sfc-6km shear
around 35 to 40kts.

.LONG TERM...(Sunday through Friday)
Issued at 300 AM MDT Sat Aug 8 2020

GFS 700mb winds increase and become more widespread Sunday across
our western CWA. See 20-25kts widespread Sunday afternoon across
Carbon and Albany Counties. Issued a Fire Weather Watch for Sunday
for areas west of the Laramie Range.

Backdoor cold front moves into the Panhandle Sunday afternoon
that hangs around the Laramie Range through Monday night. Looks
like we could see convection Monday afternoon east of the Laramie
Range. For areas west of the Laramie Range...could see daily
chances for critical fire weather conditions through at least
Wednesday next week.

&&

.AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon)
Issued at 1132 AM MDT Sat Aug 8 2020

VFR flight conditions anticipated this afternoon. Showers and
thunderstorms will begin to develop between 18Z-0Z for the LAR and
CYS terminals. Gusty winds of 20 to 25 knots are possible for the
SE WY terminals this afternoon. Showers and thunderstorms will
push eastward by late afternoon causing the northern Nebraska
Panhandle terminals to see VCTS/-TSRA for AIA/CDR from
approximately 22Z onward through early evening.

&&

.FIRE WEATHER...
Issued at 300 AM MDT Sat Aug 8 2020

Critical fire weather conditions likely this afternoon for FWZ 303
and 304. A Red Flag Warning is in effect from noon today through
8 PM this evening. These two zones stay on the west side of a cold
front that's over southeast Wyoming presently. This front
expected to push eastward today...kicking off thunderstorms east
of I-25 today. Breezy winds become more widespread tonight into
Sunday as the front continues to move east into central Nebraska.
Fire Weather Watches out for FWZ 303 through 308 for Sunday.
Critical fire weather conditions likely through at least Wednesday
next week as gusty westerly winds and low humidity continue.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...Fire Weather Watch from Sunday morning through Sunday evening
     for WYZ303>308.

     Red Flag Warning until 8 PM MDT this evening for WYZ303-304.

NE...None.
&&

UPDATE...JSA
SHORT TERM...GCC
LONG TERM...GCC
AVIATION...BW
FIRE WEATHER...GCC
Hazardous weather outlook, Aug 8, 6:14 AM MDT, 8 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Cheyenne WY
614 AM MDT Sat Aug 8 2020

WYZ101-103>106-109>116-091215-
Converse County Lower Elevations-North Laramie Range-
Ferris/Seminoe/Shirley Mountains-Shirley Basin-
Central Laramie Range and Southwest Platte County-
Central Carbon County-North Snowy Range Foothills-
Southwest Carbon County-Sierra Madre Range-
Upper North Platte River Basin-Snowy Range-Laramie Valley-
South Laramie Range-
614 AM MDT Sat Aug 8 2020

This hazardous weather outlook is for portions of east central
Wyoming...south central Wyoming and southeast Wyoming.

.DAY ONE...TODAY AND TONIGHT

Gusty winds and low afternoon humidity will lead to increased fire
danger across parts of Carbon County today. A Red Flag Warning is
in effect from noon through 8 PM today.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

Critical fire weather conditions can be expected on a daily basis
through next week.

.Spotter information statement...

Spotter activation will not be needed.

NEZ002-003-019>021-054-055-095-096-WYZ102-107-108-117>119-091215-
Dawes-Box Butte-Scotts Bluff County-Banner County-Morrill-
Kimball County-Cheyenne-North Sioux-South Sioux-Niobrara County-
East Platte County-Goshen County-South Laramie Range Foothills-
Central Laramie County-East Laramie County-
614 AM MDT Sat Aug 8 2020

This hazardous weather outlook is for portions of panhandle
Nebraska...western Nebraska...east central Wyoming and southeast
Wyoming.

.DAY ONE...TODAY AND TONIGHT

Isolated to scattered thunderstorms expected to form along the
Laramie Range this afternoon and track into the Panhandle through
late afternoon. Some of these storms could become severe with
large hail and damaging downburst winds. Storms are expected to
move into central Nebraska by early evening.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

Isolated to widely scattered thunderstorm possible on a daily
basis east of the Laramie Range through Wednesday.

.Spotter information statement...

Spotter activation may be needed along the I-25 corridor after 1
PM today and across the Panhandle after 4 PM this afternoon
through 8 PM this evening.

In the hours before

Special weather statement, Aug 8, 2:17 PM MDT, 19 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
217 PM MDT Sat Aug 8 2020

WYZ103-107-082100-
East Platte County WY-North Laramie Range WY-
217 PM MDT Sat Aug 8 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PLATTE COUNTY UNTIL
300 PM MDT...

At 216 PM MDT, Doppler radar was tracking a strong thunderstorm near
Sibley Peak, or 24 miles southeast of Douglas, moving east at 15 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Glendo, Sibley Peak, Glendo Reservoir and Two Moon Campground.

This includes Interstate 25 in Wyoming between mile markers 101 and
116.

LAT...LON 4236 10519 4254 10519 4260 10481 4232 10480
TIME...MOT...LOC 2016Z 269DEG 14KT 4246 10514

Wills

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 1:56 AM MDTFire Weather WatchCYS13 hr
Aug 8, 1:56 AM MDTRed Flag WarningCYS18 hr
Aug 8, 2:17 PM MDTSpecial Weather StatementCYSPlatte43 min
Aug 8, 3:31 PM MDTSpecial Weather StatementCYSNiobrara44 min
Aug 8, 4:29 PM MDTSpecial Weather StatementCYSNiobrara46 min
Aug 8, 4:35 PM MDTSevere Thunderstorm WarningCYSNiobrara30 min

Nearby

Red Flag Warnings in Wyoming, 2020Every red flag warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.